# SDR SWIA201023745

- Difficulty date: February 25, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 37,788 hours, 50,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE 9B & 9C INOP.  (FLT 1001)  RESEATED LIGHT BULB.
